MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OSCILLAT SAW BLADE 1.27MM FAN PWRPRO; PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY

SMITH & NEPHEW, INC. OSCILLAT SAW BLADE 1.27MM FAN PWRPRO; PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY
Model Number 71440365
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during implant insertion, tibia resected & sized - 3 tibia; stem prep with 11 mm punch; size 3 legion porous tibial base plate and 18mm stem assembled; inserted 50% and fracture appeared in prox tibia; tibial implant removed and prox tibia assessed.
 
Additional Manufacturer Narrative
Correct part number, lot number, and udi number added.

Brand Name
OSCILLAT SAW BLADE 1.27MM FAN PWRPRO
Common Device Name
PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8475263
Report Number1020279-2019-01322
Device Sequence Number19235416
Product Code MBH
UDI-Device Identifier03596010515728
UDI-Public03596010515728
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71440365
Device Catalogue Number71501010
Device Lot Number18GTX0012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
11/25/2020
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/04/2019
12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;